MathSciNet Relay Station
MathSciNet bibliographic data
MR2586373 35Q53 (35B05 35B10 35K57)
Ambrose, David M.; Wright, J. Douglas Preservation of support and positivity for solutions of degenerate evolution equations. Nonlinearity 23 (2010), no. 3, 607–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement